MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, COSTA RICA LTDA ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EN0020-P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Following atrial fibrillation ablation, the patients skin was torn when removing the blue patch from the patients leg.The damage was localized on the left knee.
 
Additional Manufacturer Narrative
Two images were submitted to product performance engineering.The images appear to show a patient skin tear on the leg.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported skin tear could not be conclusively determined.

Brand Name
ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key9483157
Report Number3008452825-2019-00635
Device Sequence Number16234658
Product Code DQK
UDI-Device Identifier05415067025937
UDI-Public05415067025937
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/31/2020
Device Model NumberEN0020-P
Device Catalogue NumberEN0020-P
Device Lot Number7233472
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight65